# SDR IPXA201906213553

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8
- Aircraft time: 1,025 hours, 153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WITH SWITCH OFF.  R & R THE  PANEL ASSY IAW AMM 26-10-02-401 OPS CHECKED GOOD.
